Volume 16, Number 4, October-December 2010
|Page(s)||1040 - 1052|
|Published online||11 August 2009|
Weak solutions of a parabolic-elliptic type system for image inpainting
School of Science, Nanjing University of Science & Technology, Nanjing 210094, Jiangsu, P. R. China. email@example.com; firstname.lastname@example.org
Revised: 8 May 2009
In this paper we consider the initial boundary value problem of a parabolic-elliptic system for image inpainting, and establish the existence and uniqueness of weak solutions to the system in dimension two.
Mathematics Subject Classification: 35D05 / 68U10
Key words: Weak solutions / parabolic-elliptic system / image inpainting
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.